MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP NPD 30G 100CT50/CASE DK BL
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus lancets.Daughter is calling on behalf of the customer.Per caller the needle is bent when she takes the protective covering off.The package was not open or damaged when received by the customer.The customer feels well and did not report any symptoms.The customer is not claiming to have been injured using the lancets.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25045456
Report Number1000113657-2026-00183
Device Sequence Number9726241
Product Code QRK
UDI-Device Identifier00021292004460
UDI-Public(01)00021292004460(17)290719(10)240711NM
Combination Product (Y/N)N
PMA/510(K) Number
K220475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLCT, TP NPD 30G 100CT50/CASE DK BL
Device Lot Number240711NM
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown